Dyspnea And Skin Discoloration In A Transplant Patient — What’s The Cause?
What medication is associated with this patient’s presentation? A 41-year-old male patient presents to the emergency department with dyspnea, headache, vomiting, and weakness. He had a kidney transplant nine years ago, and has been on a stable anti-rejection regimen. He has allergies to ciprofloxacin and trimethoprim-sulfamethoxazole. Physical examination reveals gray-blue discoloration of the nose, fingers, and toes. A chest X-ray and ECG are both unremarkable. Arterial blood gas... Dyspnea And Skin Discoloration In A Transplant Patient — What’s The Cause? (Source: Student Doctor Network)
Source: Student Doctor Network - January 23, 2020 Category: Universities & Medical Training Authors: CaffeinatedSquirrel Tags: Educational Quizzes and Case Studies Forum Source Type: forums

Re: Trimethoprim use for urinary tract infection and risk of adverse outcomes in older patients: cohort study
(Source: BMJ Comments)
Source: BMJ Comments - May 31, 2018 Category: General Medicine Source Type: forums

Ob/gyn nbme #3
A 23-year-old woman comes to the physician because of a 3-day history of pain and burning with urination. Two years ago. she had similar symptoms that resolved with trimethoprim-sulfamethoxazole therapy. She is sexually active and uses an oral contraceptive. Her temperature is 37°C (98.6°F). Examination shows no costovertebral angle tenderness. Urinalysis shows bacteria and pus. She requests advice about preventing future episodes. Which of the following is the most appropriate... OB/GYN NBME #3 (Source: Student Doctor Network)
Source: Student Doctor Network - July 8, 2017 Category: Universities & Medical Training Authors: MudPhud20XX Source Type: forums

Re: Trimethoprim-sulfamethoxazole versus vancomycin for severe infections caused by meticillin resistant Staphylococcus aureus: randomised controlled trial. Authors' assessment of the external validity of the trial.
(Source: BMJ Comments)
Source: BMJ Comments - September 16, 2015 Category: Journals (General) Source Type: forums